Hail, Boone
- When
- July 31, 4:06 PM CST
- Where
- Boone County, 2 mi E of Valley Spgs
- Measured
- 1.75 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.150, -92.967
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 31, 2:40 PM CST, 1 hour 26 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 340 PM CDT THU JUL 31 2003 FRONT EXITED STATE TO SOUTH EARLIER THIS AFTERNOON...WITH MOSTLY DRY WEATHER LEFT BEHIND. A FEW THUNDERSTORMS DEVELOPING IN SOUTHERN MISSOURI...AND ISOLATED PRECIPITATION MAY DRIFT INTO NORTHERN ARKANSAS THIS EVENING BEFORE DISSIPATING. OTHERWISE...MOSTLY DRY CONDITIONS WILL LAST THROUGH FRIDAY. HIGH PRESSURE TO WEST CIRCULATING NORTHERLY FLOW ALOFT...WITH NEXT FRONT RIDING FLOW TOWARD ARKANSAS BY LATE FRIDAY NIGHT. GOING FORECAST HAS CHANCE OF SHOWERS/THUNDERSTORMS BY DAWN SATURDAY ACROSS NORTHERN COUNTIES...AND THIS LOOKS GOOD. APPEARS THAT FRONT HAS ENOUGH MOMENTUM TO CARRY THROUGH MUCH OF STATE ON SATURDAY. CHANCES FOR PRECIPITATION WILL SPREAD SOUTH WITH FRONT. WITH PLENTY OF CLOUDS AROUND...LOOKS LIKE TEMPERATURES WILL BE HELD DOWN A BIT SATURDAY AFTERNOON. FRONT APPEARS TO STALL ACROSS SOUTHERN ARKANSAS SATURDAY NIGHT/SUNDAY. WEAK SYSTEMS ALOFT WILL INTERACT WITH FRONT INTO EARLY NEXT WEEK WITH ISOLATED TO SCATTERED THUNDERSTORMS IN THE FORECAST. TEMPERATURES LOOK FAIRLY NORMAL LATE IN THE WEEKEND AND EARLY NEXT WEEK...WITH UPPER 80S/MID 90S DURING DAYTIME AND UPPER 60S TO MID 70S AT NIGHT. HRO 69 90 70 86 / 10 10 30 30 LIT 71 92 73 90 / 10 10 10 40 HOT 71 93 73 91 / 10 10 10 40 PBF 72 93 74 92 / 10 10 10 40 .LZK...NONE. 46
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT THU JUL 31 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. A WEAK FRONTAL SYSTEM WILL MOVE SOUTHWARD OUT THE STATE TODAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE SOUTHERN SECTIONS...MAINLY THIS MORNING...BUT NONE ARE EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY UPPER LEVEL LOW PRESSURE AND ANOTHER COLD FRONT WILL COMBINE TO BRING SCATTERED SHOWERS AND THUNDERSTORMS LATE FRIDAY NIGHT TO THE NORTHERN SECTIONS OF ARKANSAS. A FEW OF THE STORMS COULD BE SEVERE. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR IN MOST AREAS SATURDAY AND SATURDAY NIGHT...WITH A FEW STORMS POSSIBLY BECOMING SEVERE. THE MAIN SEVERE WEATHER THREAT WITH THE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED IN THE NORTH LATE FRIDAY NIGHT...AND OVER MOST SECTIONS ON SATURDAY AND SATURDAY NIGHT. 38/22
The Springfield radar (KSGF), 127 km away, was scanning. The volume nearest the first event began at 22:04 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5329636, 5329637.